Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey all

Ive finished my 6 month long accutane course 1 week ago, Accutane didnt make me fully clear, but almost, i Had a few pimples left+ the side effects of accutane. But now after 1 week of done accutane ive got 2 new pimples the last 2 days, im getting confused, should I be worrried about getting acne back? please give me answer

Thanks :)

Link to comment
Share on other sites

It's possible your acne could come back. Some people's does come back, some does but they have less severe acne, some stay clear entirely. My acne came back, but that might not be the case for you. Anyways, when I finished my accutane course (a year and a few months ago) my skin wasn't quite clear, but continued to clear up over the first month after stopping. It continued to stay clearer than ever for about 6 months.

Bottom line is, I wouldn't be surprised if your acne clears up more in the next few weeks. As far as permanently, there's really no way to tell. Sometimes accutane is a permanent solution, sometimes it's not, it's really different for everyone.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×